Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 241, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 19, 2012, 1:18 PM CDT for Jackson County, White County, Woodruff County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2012, 1:18 PM CDT (18:18 UTC)
- Expired
- Jul 19, 2012, 1:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Jackson County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1380 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:27 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 19, 12:27 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1227 PM CDT THU JUL 19 2012 .DISCUSSION... UPDATED FOR 18Z AVIATION DISCUSSION BELOW... && .AVIATION... OTHER THAN SOME ISOLATED AFTERNOON SHRA/TSRA...EXPECT MAINLY VFR CONDITIONS THROUGH THIS TAF PERIOD. HAVE MENTIONED VCTS IN AREAS THAT MAY SEE BEST POTENTIAL FOR TSRA. && PREV DISCUSSION... /ISSUED 359 AM CDT THU JUL 19 2012/ SHORT TERM...TODAY THROUGH SUNDAY NIGHT HIGH PRESSURE WILL SHIFT WEST INTO THE PLAINS TODAY AND FRIDAY. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH HEAT INDICES EXCEEDING 105 DEGREES ACROSS MUCH OF ARKANSAS. THE HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY AFTERNOON. ADDED A FEW COUNTIES TO THE WEST AS WELL. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA FROM THE NORTH SATURDAY AND SUNDAY. THIS WILL BRING DRIER AIR TO THE REGION...LESS HUMIDITY AND LOWER HEAT INDICES. CONVECTON WILL BE MAINLY DIURNAL IN NATURE THROUGH THE SHORT TERM PERIOD. ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY WILL BE MOSTLY IN THE SOUTH. THE HIGH WILL EXPAND TO THE EAST ON SUNDAY TOWARD ARKANSAS. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. LONG TERM...MONDAY THROUGH WEDNESDAY SUMMER LOOKS TO BE LOCKED IN THROUGH THE PERIOD WITH PATTERN DOMINATED BY UPPER LEVEL RIDGING. RIDGE WILL INITIALLY BE CENTERED TO THE NORTHWEST OF THE STATE BUT WILL EXPAND WITH TIME AND BE SITTING ON TOP OF THE REGION BY THE MIDDLE OF NEXT WEEK. ALL MEDIUM RANGE MODELS ON THE SAME PAGE WITH THIS SCENARIO AND WILL SIMPLY BLEND MODEL SOLUTIONS THIS MORNING. THE BEST CHANCE OF PRECIPITATION WILL BE MONDAY AS ARKANSAS WILL BE ON THE SOUTHERN PERIPHERY OF THE RIDGE AND WEAK LOW PRESSURE TRIES TO UNDERCUT IT. THIS MAY LEAD TO DIURNALLY DRIVEN CONVECTION OVER THE SOUTHERN ZONES BUT EVEN SO...ONLY SLIGHT CHANCE POPS ARE JUSTIFIED. REMAINDER OF THE FORECAST WILL LIKELY BE DRY ALTHOUGH A PULSE TYPE THUNDERSTORM TWO CAN NOT BE RULED OUT COMPLETELY. WITH THE CHANCES BEING AS SMALL AS THEY ARE...SILENT POPS SEEM THE BEST WAY TO GO. TEMPERATURES WILL REMAIN HOT THROUGH THE PERIOD AND AVERAGE ABOVE NORMAL FOR LATE JULY. WHILE HEAT INDICES CURRENTLY FALL JUST BELOW CRITERIA...THEY WILL NEED TO BE MONITORED FOR POSSIBLE HEAT RELATED HEADLINES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 104 76 101 75 / 30 30 20 20 CAMDEN AR 99 75 99 75 / 20 20 30 20 HARRISON AR 100 74 100 75 / 30 30 20 10 HOT SPRINGS AR 102 77 101 76 / 20 20 20 20 LITTLE ROCK AR 104 77 102 76 / 20 20 20 20 MONTICELLO AR 98 75 98 75 / 20 20 30 30 MOUNT IDA AR 102 75 100 76 / 20 20 20 20 MOUNTAIN HOME AR 102 74 100 74 / 30 30 20 10 NEWPORT AR 103 76 101 75 / 30 30 20 20 PINE BLUFF AR 100 76 99 76 / 20 20 20 20 RUSSELLVILLE AR 105 75 101 76 / 20 20 20 20 SEARCY AR 107 76 102 75 / 30 30 20 20 STUTTGART AR 102 77 101 76 / 20 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY-CALHOUN- CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-LINCOLN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE- POPE-PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...62
Hazardous weather outlook, Jul 19, 8:41 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 841 AM CDT THU JUL 19 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 841 AM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK DISTURBANCE ALOFT WILL SLOWLY DRIFT SOUTH INTO AR THIS AFTERNOON...WITH SHOWERS AND THUNDERSTORMS ALREADY ONGOING ACROSS PORTIONS OF WESTERN AND CENTRAL MISSOURI THIS MORNING. AS THIS DISTURBANCE DROPS SOUTH...SOME SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. ELSEWHERE ACROSS THE AREA...SOME ISOLATED THUNDERSTORMS COULD ALSO DEVELOP...BUT WILL BE MORE SPOTTY IN NATURE. SOME STORMS COULD BRIEFLY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE AND AFTERNOON TEMPERATURES WILL LIKELY EXCEED THE CENTURY MARK ACROSS A GOOD PART OF THE STATE. HUMIDITY LEVELS WILL MAKE IT FEEL EVEN WARMER WITH HEAT INDICES EXCEEDING 105 DEGREES ACROSS THE MAJORITY OF THE AREA. AS SUCH...A HEAT ADVISORY IS IN EFFECT FOR ALL THE COUNTY WARNING AREA WITH THE EXCEPTION OF THE FAR WEST AND NORTHWEST. EVEN IN THE COUNTIES WHERE THE HEAT ADVISORY IS NOT IN EFFECT...HEAT INDICES WILL STILL LIKELY SURPASS 100 DEGREES. THERE IS A HIGH WILDFIRE DANGER DUE TO CONTINUING DROUGHT CONDITIONS AND DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE AFOREMENTIONED WEAK UPPER DISTURBANCE WILL CONTINUE TO SLOWLY DROP SOUTH THROUGH TOMORROW AFTERNOON...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE SOUTHERN HALF OF THE AREA. SOME OF THESE STORMS COULD BECOME BRIEFLY SEVERE DURING THE AFTERNOON HOURS ON FRIDAY...WITH DAMAGING WINDS THE MAIN THREAT. SOMEWHAT DRIER AIR WILL FILTER INTO THE STATE FROM THE NORTH BEHIND A WEAK FRONT ASSOCIATED WITH THIS UPPER DISTURBANCE. THIS WILL LIMIT THE POTENTIAL FOR AFTERNOON SHOWERS AND THUNDERSTORMS FOR A GOOD PORTION OF THE STATE THIS WEEKEND. HOWEVER...PORTIONS OF SOUTHERN ARKANSAS WILL REMAIN IN HIGHER MOISTURE...WITH AFTERNOON ISOLATED SHOWERS AND THUNDERSTORM MORE POSSIBLE. THE OPPRESSIVE HEAT WILL CONTINUE TO BE A SIGNIFICANT THREAT THROUGH EARLY NEXT WEEK AS TEMPERATURES HOVER AROUND 100 DEGREES. HEAT INDICES WILL RANGE FROM 100 TO 110 THIS WEEKEND...WITH THE HIGHEST VALUES ACROSS THE SOUTHERN SECTIONS OF THE STATE WHERE HIGHER HUMIDITY LEVELS WILL REMAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/62
In the hours before
Special weather statement, Jul 19, 12:14 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1214 PM CDT THU JUL 19 2012 ARZ016-024-025-033-191745- CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR- 1214 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN JACKSON...SOUTHERN INDEPENDENCE AND EASTERN CLEBURNE COUNTIES UNTIL 1245 PM CDT... AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF PLEASANT PLAINS...OR 14 MILES SOUTHEAST OF MELROSE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PLEASANT PLAINS... VELVET RIDGE... THIDA... SUNNYDALE... ROOSEVELT... HICKORY FLAT... HEFFINGTON... GRAY... DENMARK... WRENTON... RUSSELL MTN... FLORAL... BARE STONE... BAILEY... ALONZO... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3559 9143 3538 9153 3550 9188 3567 9181 TIME...MOT...LOC 1715Z 289DEG 13KT 3556 9174 /62
Special weather statement, Jul 19, 12:38 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1238 PM CDT THU JUL 19 2012 ARZ033-191825- WHITE AR- 1238 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE COUNTY UNTIL 130 PM CDT... AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF BALD KNOB...OR 10 MILES WEST OF AUGUSTA. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WEST POINT... PRYOR... KENSETT... JUDSONIA... HURRICANE LAKE WMA... BALD KNOB... WORDEN... THREE SISTERS LAKE... TAYLOR SLOUGH... LIBERTY VALLEY... LAKE BALD KNOB... KIWANIS PARK... DONIPHAN... BIG HURRICANE LAKE... BALD KNOB WILDLIFE REFUGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3528 9175 3537 9156 3522 9140 3514 9159 TIME...MOT...LOC 1738Z 136DEG 1KT 3526 9154 57
Special weather statement, Jul 19, 12:52 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1252 PM CDT THU JUL 19 2012 ARZ016-025-033-034-191820- INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 1252 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF... NORTHEASTERN WHITE...WESTERN JACKSON AND SOUTHERN INDEPENDENCE COUNTIES UNTIL 115 PM CDT... AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PLEASANT PLAINS...OR 17 MILES NORTHWEST OF AUGUSTA...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... THIDA... POSSUM GRAPE... OLYPHANT... INGLESIDE... HEFFINGTON... GRAY... FITZHUGH... DENMARK... BRADFORD... TEAGUE LAKE... SPRIGGS MILL... OLD GRAND GLAISE... MILL LAKE... LAKE WHITSTINE... BAILEY... ARM LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3554 9123 3533 9133 3544 9163 3561 9156 TIME...MOT...LOC 1752Z 290DEG 8KT 3550 9149 /62
Special weather statement, Jul 19, 1:14 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 114 PM CDT THU JUL 19 2012 ARZ016-025-033-034-191845- INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 114 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF... NORTHEASTERN WHITE...SOUTHWESTERN JACKSON AND EXTREME SOUTHEASTERN INDEPENDENCE COUNTIES UNTIL 145 PM CDT... AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF RUSSELL...OR 11 MILES NORTH OF AUGUSTA...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... TUPELO... WELDON... SHOFFNER... POSSUM GRAPE... OLYPHANT... INGLESIDE... HEFFINGTON... FITZHUGH... BRADFORD... TEAGUE LAKE... SPRIGGS MILL... OLD GRAND GLAISE... MILL LAKE... LONG LAKE... LITTLE JORDAN LAKE... ARM LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3545 9112 3524 9136 3545 9155 3556 9143 TIME...MOT...LOC 1814Z 301DEG 14KT 3542 9142 /62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:14 PM CDT | Special Weather Statement | LZK | Independence | 31 min |
| Jul 19, 12:38 PM CDT | Special Weather Statement | LZK | White | 47 min |
| Jul 19, 12:52 PM CDT | Special Weather Statement | LZK | Jackson | 28 min |
| Jul 19, 1:14 PM CDT | Special Weather Statement | LZK | Jackson | 31 min |
| Jul 19, 1:32 PM CDT | Special Weather Statement | LZK | Pope | 28 min |
| Jul 19, 1:40 PM CDT | Special Weather Statement | LZK | White | 30 min |
| Jul 19, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | White | 33 min |
| Jul 19, 1:45 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 30 min |
| Jul 19, 1:48 PM CDT | Special Weather Statement | LZK | White | 27 min |
| Jul 19, 1:48 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 27 min |
| Jul 19, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 28 min |
| Jul 19, 2:20 PM CDT | Special Weather Statement | LZK | Faulkner | 30 min |
| Jul 19, 2:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 36 min |
| Jul 19, 2:24 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 51 min |
| Jul 19, 2:35 PM CDT | Special Weather Statement | LZK | Garland | 45 min |
| Jul 19, 2:42 PM CDT | Special Weather Statement | LZK | Van Buren | 18 min |
| Jul 19, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 17 min |
| Jul 19, 2:50 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jul 19, 2:53 PM CDT | Special Weather Statement | LZK | Pope | 47 min |
| Jul 19, 3:10 PM CDT | Special Weather Statement | LZK | White | 45 min |
| Jul 19, 3:12 PM CDT | Special Weather Statement | LZK | Boone | 48 min |
| Jul 19, 3:15 PM CDT | Special Weather Statement | LZK | Monroe | 45 min |
| Jul 19, 3:44 PM CDT | Special Weather Statement | LZK | Marion | 46 min |
| Jul 19, 3:51 PM CDT | Special Weather Statement | LZK | Boone | 44 min |
| Jul 19, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 7 min |
| Jul 19, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 48 min |
| Jul 19, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 29 min |
| Jul 19, 4:05 PM CDT | Special Weather Statement | LZK | Boone | 45 min |
| Jul 19, 4:16 PM CDT | Special Weather Statement | LZK | Baxter | 44 min |
| Jul 19, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 39 min |
| Jul 19, 4:33 PM CDT | Special Weather Statement | LZK | Searcy | 47 min |
| Jul 19, 4:36 PM CDT | Special Weather Statement | LZK | Boone | 44 min |
| Jul 19, 4:40 PM CDT | Special Weather Statement | LZK | Baxter | 45 min |
| Jul 19, 4:51 PM CDT | Special Weather Statement | LZK | Fulton | 44 min |
| Jul 19, 4:59 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 14 min |
| Jul 19, 5:24 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Jul 19, 5:44 PM CDT | Special Weather Statement | LZK | Izard | 46 min |
| Jul 19, 5:51 PM CDT | Special Weather Statement | LZK | Newton | 44 min |
| Jul 19, 6:08 PM CDT | Special Weather Statement | LZK | Searcy | 47 min |
| Jul 19, 6:18 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.